MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK SPHERE TOTAL KNEE SYSTEM; GMK-SPHERE TIBIAL INSERT E-CROSS - FLEX 3R - 12MM

MEDACTA INTERNATIONAL SA GMK SPHERE TOTAL KNEE SYSTEM; GMK-SPHERE TIBIAL INSERT E-CROSS - FLEX 3R - 12MM
Model Number 02.12.E0312FR
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 06/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 june 2025, lot 2430458 : (b)(4) items manufactured and released on 10/12/2024.Expiration date: 25/11/2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional devices revised: gmk-sphere 02.12.E0312fr gmk-sphere tibial insert e-cross - flex 3r - 12mm (k140826) lot.2430458.Batch review performed on 30 june 2025.Lot 2418462: (b)(4) items manufactured and released on 29/08/2024.Expiration date: 06/08/2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.12.0023r femoral component sphere cemented # 3+ r (k090988) lot.2418462 batch review performed on 30 june 2025.Lot 2431554: (b)(4) items manufactured and released on 03/03/2025.Expiration date: 05/02/2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
After one month from the primary surgery, the patient presented with signs of infection.The surgeon revised all three components and the procedure was successfully completed.

Brand Name
GMK SPHERE TOTAL KNEE SYSTEM
Common Device Name
GMK-SPHERE TIBIAL INSERT E-CROSS - FLEX 3R - 12MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22506237
Report Number3005180920-2025-00660
Device Sequence Number9265323
Product Code JWH
UDI-Device Identifier07630971261600
UDI-Public07630971261600
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.E0312FR
Device Lot Number2430458
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Initial Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexUnknown
Patient Weight89 KG
Patient RaceWhite